Patient :My 5 year old son has been fighting strep over the course of 6 weeks, he was treated with Amoxicillin twice, and is now on a more powerful version of Amoxicillin. Meanwhile, my 15 month old was only recently given a strep test at my insistence, which came back positive. The Dr. placed her on the regular pink liquid Amoxicillin. They have been on the medication for 4 days. My sons fingertips had begun to peel badly, which I read is a part of Scarlet Fever. My daughter has started breaking out with a rash on her face that looks like it could be the beginning signs of Scarlet Fever. My question is, would this indicate that her antibiotics are not strong enough? Is is possible to get Scarlet Fever after you have started the antibiotics and the rash will just run its course?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.